CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On a hypergeometric identity of Gelfand, Graev and Retakh

Hjalmar Rosengren (Institutionen för matematik) ; Christian Krattenthaler
Journal of Computational and Applied Mathematics Vol. 160 (2003), p. 147-158.
[Artikel, refereegranskad vetenskaplig]

A hypergeometric identity equating a triple sum to a single sum, originally found by Gelfand, Graev and Retakh [Russian Math. Surveys 47 (1992), 1-88] by using systems of differential equations, is given hypergeometric proofs. As a bonus, several q-analogues can be derived.



Denna post skapades 2009-12-01. Senast ändrad 2014-09-29.
CPL Pubid: 102507

 

Institutioner (Chalmers)

Institutionen för matematik (2002-2004)

Ämnesområden

Matematik

Chalmers infrastruktur